On Mr. Mikami's Essay and Prof. Harzer's Remark.
Jahresbericht der Deutschen Mathematiker-Vereinigung, Tome 15 (1906), p. 586
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JDM_1906__15_145045,
author = {T. Hayashi},
title = {On {Mr.} {Mikami's} {Essay} and {Prof.} {Harzer's} {Remark.}},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {586--586},
year = {1906},
volume = {15},
zbl = {37.0002.05},
url = {http://geodesic.mathdoc.fr/item/JDM_1906__15_145045/}
}
T. Hayashi. On Mr. Mikami's Essay and Prof. Harzer's Remark.. Jahresbericht der Deutschen Mathematiker-Vereinigung, Tome 15 (1906), p. 586. http://geodesic.mathdoc.fr/item/JDM_1906__15_145045/